# SDR CALA9800417

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Corroded
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LEADING EDGE LOWER SPAR CAP ANGLE LOCATED ABOVE AND JUST OUTBOARD OF NR 3 ENGINE PYLON OUTBOARD SIDE.  SECTION OF SACRIFICIAL DOUBLER WAS CUT OUT AND AREA WAS REPAIRED IAW DOUGLAS DRAWING 26752-6204.
